MathSciNet Relay Station
MathSciNet bibliographic data
MR2475113 37B10 (37D45)
Wang, Hui; Liao, Gongfu; Fan, Qinjie Substitution systems and the three versions of distributional chaos. Topology Appl. 156 (2008), no. 2, 262–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement